BibTeX record journals/mcs/ChaabaneEJ04

download as .bib file

@article{DBLP:journals/mcs/ChaabaneEJ04,
  author    = {S. Chaabane and
               C. Elhechmi and
               M. Jaoua},
  title     = {A stable recovery method for the Robin inverse problem},
  journal   = {Math. Comput. Simul.},
  volume    = {66},
  number    = {4-5},
  pages     = {367--383},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.matcom.2004.02.016},
  doi       = {10.1016/j.matcom.2004.02.016},
  timestamp = {Wed, 04 Mar 2020 14:21:57 +0100},
  biburl    = {https://dblp.org/rec/journals/mcs/ChaabaneEJ04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics